Document Type

Article

Publication Date

10-3-2018

Department

Mathematics

Abstract

We propose a new method to solve the boundary value problem for a class of second order linear ordinary differential equations, which has a non-negative solution. The method applies the maximum entropy principle to approximating the solution numerically. The theoretical analysis and numerical examples show that our method is convergent.

Publication Title

Journal for Mathematical Physics

Volume

59

Issue

10

Available for download on Thursday, October 03, 2019

Find in your library

Included in

Mathematics Commons

Share

 
COinS